Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 29, 2012, 4:21 PM EDT for 4 counties in Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2012, 4:21 PM EDT (20:21 UTC)
- Expired
- Aug 29, 2012, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
Counties Columbia County, FL, Gilchrist County, FL, Hamilton County, FL, Suwannee County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1148 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
005
WWUS82 KJAX 292021
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT WED AUG 29 2012
FLZ020>022-035-292100-
COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
421 PM EDT WED AUG 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA...
GILCHRIST...HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS VALID
UNTIL 500 PM EDT...
AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
SUWANNEE RIVER STATE PARK TO 3 MILES NORTHWEST OF BELL...MOVING NORTH
AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NEWBURN...BELL...SUWANNEE RIVER STATE PARK...BRANFORD...OBRIEN...BLUE
SPRINGS...MCALPIN...WEST LAKE...WHITE SPRINGS AND WELLBORN THROUGH
500 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3063 8328 3058 8247 3011 8248 3006 8253
3003 8253 3001 8257 2996 8255 2985 8261
2982 8266 2975 8266 2963 8288 2977 8295
2988 8288 2989 8292 2999 8297 3010 8313
3030 8323 3041 8318 3042 8323
TIME...MOT...LOC 2021Z 197DEG 15KT 3036 8319 2980 8289
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 29, 2:12 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Aug 29, 2:12 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 212 PM EDT WED AUG 29 2012 .SHORT TERM... WHILE ISAAC IS CHURNING OVER SE LOUISIANA...A RAINBAND FAR REMOVED FROM THE CENTER IS PUSHING NWD FROM APALACHEE BAY INTO SW GA. SKIES OVER THE LOCAL AREA HAVE BEEN COVERED BY CIRRUS EMANATING FROM ISAAC. THESE HIGH CLOUDS HAVE HELD TEMPERATURES IN CHECK... AND NOW THAT TEMPS ARE APPROACHING UPPER 80S THE CONVECTION IS QUICKLY BEGINNING TO ERUPT. LOW/MID LEVEL RIDGING HAS NUDGED ONSHORE FROM HIGH PRESSURE NE OF THE BAHAMAS. THUS THE EAST COAST IS MORE STABLE ATTM. DESTABILIZATION HAS BEGUN OVER OUR WRN ZONES WITH SHOWERS/STORMS FIRING THERE FIRST. AS OUTFLOW BOUNDARIES MERGE AND STORMS TAKE OFF...EXPECT OCNL STRONG GUSTY WINDS AND WITH THE VERY MOIST ATMOSPHERE...TORRENTIAL RAINS. ACTIVITY SHOULD BEGIN TO WIND DOWN AROUND SUNSET AND LINGERING RAIN IS POSSIBLE UNTIL MIDNIGHT OR LATER. THURSDAY AND FRIDAY...AS ISAAC TRACKS INLAND THE DEEP TROPICAL MOISTURE WILL PULL AWAY FROM THE LOCAL AREA. HIGH PRESSURE WILL BUILD DOWN THE EAST COAST AND THE FRONTAL BOUNDARY THAT HAS BEEN MEANDERING OVER N GA WILL SLIDE INTO THE LOCAL AREA AS A BACKDOOR FRONT ON FRIDAY. LOW LEVEL WINDS WILL SHIFT TO EAST WITH SHOWERS AND STORMS DEVELOPING TOWARD THE WEST DURING THE DAY. HAVE CONTINUED WITH LIKELY POPS THU AND CHANCE ON FRI. STORM MOTION WILL BE SLOW AND HEAVY RAINFALL WILL BE A CONCERN IN SLOW MOVING STORMS. .LONG TERM...SATURDAY THROUGH WEDNESDAY... EXPECT A RETURN TO CONDITIONS MORE ON PAR WITH CLIMATOLOGY. THAT IS...SOMEWHAT DRIER AND MORE STABLE AIR MASS MOVES IN OVER THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE SWRN ATLANTIC. AN UPPER RIDGE BUILDS OVER THE SOUTHEAST CONUS. WILL KEEP LOW POPS (20-30%) FOR THE WEEKEND...MAINLY OVER THE WESTERN ZONES DURING THE AFTN AND EVENING HOURS...AND DIURNALLY DRIVEN CHANCE POPS (30-40%) OVER THE INTERIOR EARLY NEXT WEEK. MAX TEMPERATURES WILL BE A FEW DEGREES ABOVE CLIMO THROUGH THE PERIOD. && .AVIATION... CONVECTION WILL MOVE FROM SOUTH TO NORTH AROUND THE BROAD CIRCULATION OF ISAAC. CEILINGS WILL BE IN THE 3-4 KFT RANGE WITH AFTERNOON CONVECTION. CONVECTION WILL DIMINISH AFTER SUNSET WITH THE LOSS OF DIURNAL HEATING. && .MARINE... SOUTHERLY FLOW AROUND 10 KNOTS THIS AFTERNOON AND THAT WILL CONTINUE INTO TONIGHT. TOMORROW AS ISAAC MOVES WEST AND ALLOWS FOR A MORE MESOSCALE WIND PATTERN WILL SEE A SEA BREEZE DEVELOP DURING THE AFTERNOON. RIP CURRENTS:A LOW RISK OF RIP CURRENTS IS EXPECTED ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 88 73 90 / 60 60 50 30 SSI 76 86 76 86 / 40 50 30 20 JAX 74 89 75 89 / 50 50 40 30 SGJ 75 88 76 87 / 40 40 30 20 GNV 73 91 73 90 / 40 60 60 30 OCF 73 91 74 91 / 50 60 60 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/SANDRIK
Hazardous weather outlook, Aug 29, 4:00 AM EDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 400 AM EDT WED AUG 29 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-300800- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 400 AM EDT WED AUG 29 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS TO WIDESPREAD SHOWERS WITH EMBEDDED SCATTERED THUNDERSTORMS WILL IMPACT THE AREA TODAY. STORMS WILL BUILD FROM THE GULF COAST TOWARDS THE ATLANTIC COAST DURING THE DAY. INDIVIDUAL STORM MOTION WILL BE TOWARDS THE NORTHEAST AT 10 TO 15 MPH. THE STRONGEST STORMS WILL PRODUCE STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL. THERE WILL BE AN ELEVATED RIP CURRENT RISK AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NUMEROUS THUNDERSTORMS ARE EXPECTED ON THURSDAY. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN CONCERNS. THUNDERSTORM CHANCES WILL BEGIN TO DECREASE ON FRIDAY WITH ONLY A LOW CHANCE OF THUNDERSTORMS OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, Aug 29, 3:19 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT WED AUG 29 2012
FLZ030-031-036-040-292000-
ALACHUA-BRADFORD-MARION-UNION-
319 PM EDT WED AUG 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
ALACHUA...UNION AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
ALACHUA TO FLEMINGTON...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND REDDICK...FLEMINGTON...
ARCHER...HIGH SPRINGS...MICANOPY...MCINTOSH...ALACHUA...CROSS
CREEK...GAINESVILLE AND ROCHELLE THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2935 8241 2948 8241 2948 8255 2953 8256
2954 8261 2989 8259 2992 8257 2994 8253
2999 8258 3003 8253 3007 8252 3010 8246
3014 8208 2947 8207 2929 8228
TIME...MOT...LOC 1919Z 220DEG 12KT 2970 8248 2944 8227
HESSSpecial weather statement, Aug 29, 3:22 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT WED AUG 29 2012
GAZ150-163-292000-
CLINCH-WARE-
322 PM EDT WED AUG 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WARE
AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS VALID UNTIL 400 PM
EDT...
AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES NORTHWEST OF FARGO...MOVING NORTH AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
FARGO...MANOR...HOMERVILLE...COGDELL AND ARGYLE THROUGH 400 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3118 8285 3118 8268 3123 8270 3123 8269
3122 8250 3066 8253 3066 8259 3070 8258
3072 8261 3072 8266 3074 8269 3074 8278
TIME...MOT...LOC 1922Z 176DEG 15KT 3083 8265
SANDRIKSpecial weather statement, Aug 29, 3:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT WED AUG 29 2012
GAZ149-163-292015-
ATKINSON-CLINCH-
350 PM EDT WED AUG 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
NORTHWESTERN CLINCH COUNTIES FOR STRONG WINDS VALID UNTIL 415 PM
EDT...
AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHWEST OF DU PONT...OR 7 MILES EAST
OF LAKELAND...MOVING NORTH AT 30 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND DU PONT...HOMERVILLE...COGDELL...
WILLACOOCHEE...PEARSON AND AXSON THROUGH 415 PM EDT. GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3142 8314 3141 8285 3136 8282 3136 8263
3128 8263 3129 8267 3128 8270 3123 8270
3115 8266 3084 8289 3086 8294 3091 8298
3118 8298 3119 8305 3127 8304 3133 8307
3135 8310
TIME...MOT...LOC 1951Z 201DEG 28KT 3108 8294
SANDRIKSpecial weather statement, Aug 29, 4:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT WED AUG 29 2012
GAZ150-292045-
WARE-
415 PM EDT WED AUG 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
COUNTY FOR STRONG WINDS VALID UNTIL 445 PM EDT...
AT 415 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES SOUTHEAST OF MANOR...OR 11 MILES EAST
OF ARGYLE...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND MANOR...NEEDHAM...WAYCROSS...
WARESBORO...SUNNYSIDE...DIXIE UNION AND DEENWOOD THROUGH 445 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3140 8240 3138 8242 3136 8239 3130 8239
3126 8235 3122 8228 3119 8228 3117 8221
3109 8221 3101 8213 3101 8241 3089 8242
3088 8247 3090 8250 3096 8249 3097 8252
3102 8259 3116 8266 3142 8245
TIME...MOT...LOC 2015Z 218DEG 15KT 3104 8247
SANDRIKSpecial weather statement, Aug 29, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT WED AUG 29 2012
FLZ020>022-035-292100-
COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
421 PM EDT WED AUG 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA...
GILCHRIST...HAMILTON AND SUWANNEE COUNTIES FOR STRONG WINDS VALID
UNTIL 500 PM EDT...
AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
SUWANNEE RIVER STATE PARK TO 3 MILES NORTHWEST OF BELL...MOVING NORTH
AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NEWBURN...BELL...SUWANNEE RIVER STATE PARK...BRANFORD...OBRIEN...BLUE
SPRINGS...MCALPIN...WEST LAKE...WHITE SPRINGS AND WELLBORN THROUGH
500 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3063 8328 3058 8247 3011 8248 3006 8253
3003 8253 3001 8257 2996 8255 2985 8261
2982 8266 2975 8266 2963 8288 2977 8295
2988 8288 2989 8292 2999 8297 3010 8313
3030 8323 3041 8318 3042 8323
TIME...MOT...LOC 2021Z 197DEG 15KT 3036 8319 2980 8289
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 8:43 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Aug 28, 9:14 PM EDT | Special Weather Statement | JAX | Putnam | 31 min |
| Aug 28, 10:09 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Aug 29, 3:19 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 41 min |
| Aug 29, 5:07 PM EDT | Special Weather Statement | JAX | Hamilton | 23 min |
| Aug 29, 5:11 PM EDT | Special Weather Statement | JAX | Duval | 34 min |
| Aug 29, 5:14 PM EDT | Special Weather Statement | JAX | Clay | 31 min |
| Aug 29, 5:44 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Aug 29, 6:07 PM EDT | Special Weather Statement | JAX | Duval | 38 min |
| Aug 29, 6:20 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 115 min |
| Aug 29, 6:57 PM EDT | Special Weather Statement | JAX | Saint Johns | 33 min |
| Aug 29, 7:14 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 91 min |
| Aug 29, 3:22 PM EDT | Special Weather Statement | JAX | Clinch | 38 min |
| Aug 29, 3:50 PM EDT | Special Weather Statement | JAX | Atkinson | 25 min |
| Aug 29, 4:02 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 28 min |
| Aug 29, 4:15 PM EDT | Special Weather Statement | JAX | Ware | 30 min |
| Aug 29, 4:31 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 29 min |
| Aug 29, 4:46 PM EDT | Special Weather Statement | JAX | Brantley, Charlton, Pierce, Ware | 44 min |
| Aug 29, 4:55 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis | 50 min |
| Aug 29, 5:30 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 30 min |
| Aug 29, 5:34 PM EDT | Special Weather Statement | JAX | Brantley, Pierce, Wayne | 26 min |
| Aug 29, 5:47 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Jeff Davis | 28 min |
| Aug 29, 5:59 PM EDT | Special Weather Statement | JAX | Brantley, Camden, Glynn, Pierce, Wayne | 46 min |
| Aug 29, 6:04 PM EDT | Special Weather Statement | JAX | Brantley, Camden, Glynn, Pierce, Wayne | 41 min |
| Aug 29, 6:45 PM EDT | Special Weather Statement | JAX | Camden, Glynn, Wayne | 45 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.